... My period seems to be very light this time
31 May 2010
It is possible for you to have a lighter bleed while you are on the pill. If however you are concerned please see your doctor.
- Cryselle 28 Information for Consumers
- Cryselle 28 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cryselle 28 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been feeling tired sleepy and no energy hardly at all. I have no initiative to do anything. I have monitored my blood pressure for about 3 ...
1 answer • 12 Aug 2011
Hi , I just started taking mononessa on the 10th of September, and had a regular period and then Istarted spotting brown discharge for about a week. ...
1 answer • 25 Sep 2012
I have been on cryselle 28 for 3 or 4 months until recently when cryselle was put on back order and?
... i really liked cryselle i found that it worked good and minimum side effects but i was switched to altavera and so far i hate it! I have constant ...
1 answer • 19 Oct 2012
but having a little abdominal discomfort & vaginal discharge. I'm very happy with normal BP, but should I have any concern about the other?
1 answer • 26 Mar 2013
... started bleeding heavy is this normal plus my breasts hurt horrible
1 answer • 11 Jul 2014